MAUDE Adverse Event Report: MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON FENESTRATED SCREW SET; BONE CEMENT, POSTERIOR SCREW AUGMENTATION

MDT PUERTO RICO OPERATIONS CO, MED REL CD HORIZON FENESTRATED SCREW SET; BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Model Number 55750026545
Medical Device Problem Codes Backflow (1064); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E: first name and last name of initial reporter is unknown.G2: country of origin is japan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from healthcare provider (hcp) via manufacturer representative regarding product used in spinal therapy for compression fracture.It was reported that to prevent cement leakage into the screw head, the inline method was used to check for any axial misalignment, and the delivery guide was inserted.The passage was confirmed using a 1.5k wire, and under the c-arm, the flow of cement into the vertebral body was verified.After cement filling, it was confirmed that the tip did not come off when removing the delivery guide.Attempts were made to remove the cement using a chisel and detach the tip with a punch, but these efforts were abandoned.Since attention was paid to both the viscosity and the filling speed of the cement, the cause of this incident could not be determined.There was a delay of less than 60 minutes and no further complications or symptoms reported.Additional information was received via manufacturer representative that there is no extravasation of cement is observed.There is no allegation of cement but this event is reported for screw malfunction.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received via manufacturer representative that there are no complaints on fns tip and cause of the event is unknown if tip might not be properly dropped into the screw head.There are complaints that the delivery guide is difficult to use.
 
Event or Problem Description
Additional information was received via manufacturer representative that there was cement leaked from screw head and backflow observed in fns screw.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Radiographic image: antero posterior x-ray l4-s1 interbody fusion, cement augmentation of pedicle screws was unable to visualize as described broken hardware.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON FENESTRATED SCREW SET
Common Device Name
BONE CEMENT, POSTERIOR SCREW AUGMENTATION
Manufacturer (Section D)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT PUERTO RICO OPERATIONS CO, MED REL
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22518058
Report Number2647346-2025-00026
Device Sequence Number8927900
Product Code PML
UDI-Device Identifier00763000148836
UDI-Public(01)00763000148836(17)300415(10)H6047351
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201362
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55750026545
Device Catalogue Number55750026545
Device Lot NumberH6047351
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/17/2025
08/11/2025
10/02/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date08/11/2025
08/20/2025
10/15/2025
Date Device Manufactured04/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown